Couldn't find what you looking for?

TRY OUR SEARCH!

Last December I stopped taking Loestrin 24 after being on it for a few years (I had been on the pill for many years, was off while having babies and then on again) due to the fact that I thought it was causing me to feel crazy. I had lost all sex drive (which was depressing in itself for a 34 year old) and was having panic attacks for the first time in my life. My OB/GYN said I could try going off of the pill and see if it would help...it did! Three days after being off of it my brain had clarity and I felt happier than I had in a long time. I have never heard of anyone having this issue and wondered if anyone out there has. My OB/GYN said that the free testosterone floating around in my bloodstream was affected by the pill and made my drive disappear. It was nice to know that I was not crazy.

Loading...

i had the same feelings as you, i actually did feel like i was going mad i was not myself i didnt have panic attacks but would get so angry all the time over nothing i had constant nausea also. i was back and forth to the doctor as my libido was nil which is worrying when you are in the prime of your life i came off the pill and i was like a new woman my husband was delighted i can tell you! this aside being on the pill for years is not good for you i had a smear and found out that i have cervical erosion caused by contraceptive pills. although i do miss the fact that my skin was totally clear all the time and we had no interuptions during sex....
Reply

Loading...